# SDR GAIA9955

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE, THE FLOORBEAM AT STATION 1130, RBL 45 TO 60 WAS FOUND TO HAVE CORROSION AND OUT OF SRM REPAIR TOLERANCE.  REPAIRED DAMAGED FLOORBEAM IAW AMERICAN INTERNATIONAL ENGINEERING INSTRUCTIONS.  REF AIA/E/2948, DATED 4/5/99.  THIS REPAIR WAS SUBMITTED TO, ACCEPTED AND APPROVED BY THE CHICAGO AIRCRAFT CERTIFICATION OFFICE.  THIS AIRCRAFT WAS REPAIRED IAW WITH THE ABOVE APPROVED INSTRUCTIONS AND RETURNED TO SERVICE WITH NO ADDITIONAL DISCREPANCIES NOTED.  (M)
